# SDR QXEA9700322

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 84104
- Condition: Malfunction
- Location: Landing Gear
- Part time: 14,446 hours
- Component: Dhav, 82410001001
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN LANDING GEAR SELECTED DOWN, HAD 3 RED LANDING GEAR UNSAFE LIGHTS AND A LANDING GEAR HANDLE DISAGREEMENT LIGHT.  PERFORMED AND ALTERNATE EXTENSION OF THE LANDING GEAR, AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED THE PROXMITY SENSOR ELECTRONIC UNIT, OPERATIONAL CHECKS GOOD.
